# SDR SWAA090035

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 34,544 hours, 19,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D7170203
- Part serial: 3398
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV3 CHECK, FOUND AFT EMERGENECY EXIT BATTERY PACK INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
